American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32.05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] S. Bochner. Entire functions in several variables with constant absolute values on a circular uniqueness set . Proc. Amer. Math. Soc. 13 (1962) 117-120. MR 0140716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. Bojanić and W. Stoll. A characterization of monomials . Proc. Amer. Math. Soc. 13 (1962) 115-116. MR 0140715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Józef Siciak. A note on functions of several complex variables . Proc. Amer. Math. Soc. 13 (1962) 686-689. MR 0142782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. P. Boas. An inequality for nonnegative entire functions . Proc. Amer. Math. Soc. 13 (1962) 666-667. MR 0137837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1